American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] D. Aussel, A. Daniilidis and L. Thibault. Subsmooth sets: Functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005) 1275-1301. MR 2115366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Andres, Grzegorz Gabor and Lech Górniewicz. Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999) 4861-4903. MR 1603870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Ben-El-Mechaiekh and W. Kryszewski. Equilibria of set-valued maps on nonconvex domains. Trans. Amer. Math. Soc. 349 (1997) 4159-4179. MR 1401763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Nistri, V. V. Obukhovskiĭ and P. Zecca. On the solvability of systems of inclusions involving noncompact operators . Trans. Amer. Math. Soc. 342 (1994) 543-562. MR 1232189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. V. Srivatsa. Baire class $1$ selectors for upper semicontinuous set-valued maps . Trans. Amer. Math. Soc. 337 (1993) 609-624. MR 1140919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. van de Vel. A selection theorem for topological convex structures . Trans. Amer. Math. Soc. 336 (1993) 463-496. MR 1169083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. V. Petryshyn and P. M. Fitzpatrick. A degree theory, fixed point theorems, and mapping theorems for multivalued noncompact mappings . Trans. Amer. Math. Soc. 194 (1974) 1-25. MR 2478129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1